Uniqueness of entire functions and their derivatives

Tom 96 / 2009

Indrajit Lahiri, Gautam Kumar Ghosh Annales Polonici Mathematici 96 (2009), 239-246 MSC: Primary 30D35. DOI: 10.4064/ap96-3-4

Streszczenie

We study the uniqueness of entire functions which share a value or a function with their first and second derivatives.

Autorzy

  • Indrajit LahiriDepartment of Mathematics
    University of Kalyani
    West Bengal 741235, India
    e-mail
  • Gautam Kumar GhoshDepartment of Mathematics
    G.M.S.M. Mahavidyalaya
    Bireswarpur, South 24 Parganas, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek